American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76E30) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Tai-Ping Liu. Resonance for quasilinear hyperbolic equation. Bull. Amer. Math. Soc. 6 (1982) 463-465. MR 648536.
Abstract, references, and article information   
View Article: PDF

[2] J. Marsden. The Hopf bifurcation for nonlinear semigroups. Bull. Amer. Math. Soc. 79 (1973) 537-541. MR 0405504.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia